# SDR DALA2021122207977

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 TOOLING DAMAGE ON AFT SIDE OF SKIN CLIP, AFT OF FRAME 73, BETWEEN STRINGERS 30R AND 31R. CORRECTIVE ACTION: REPLACED CLIP PER A320 SRM 51-72-11. (2060583)
